A Quantum Dual Logarithmic Barrier Method for Linear Optimization.
Saved in:
| Title: | A Quantum Dual Logarithmic Barrier Method for Linear Optimization. |
|---|---|
| Authors: | Wu, Zeguan1 (AUTHOR) zew220@lehigh.edu, Sampourmahani, Pouya1 (AUTHOR) pos220@lehigh.edu, Mohammadisiahroudi, Mohammadhossein2 (AUTHOR) mhms379@umbc.edu, Terlaky, Tamás1 (AUTHOR) terlaky@lehigh.edu |
| Source: | INFORMS Journal on Optimization. Summer2026, Vol. 8 Issue 3, p185-205. 21p. |
| Database: | Business Source Ultimate |
|
Full text is not displayed to guests.
Login for full access.
|
|
| ISSN: | 25751484 |
|---|---|
| DOI: | 10.1287/ijoo.2024.0062 |